KUMAMOTO JOURNAL of MATHEMATICS

About this Journal

Kumamoto Journal of Mathematics is initiated in 1988 as the continuation of KUMAMOTO JOURNAL OF SCIENCE (MATHEMATICS) and has been an online-only journal since April 2016. The Journal accepts articles of all branches of mathematics and provides an occasion of exchange of ideas. [ ISSN 0914-675X ]

News

We published the volume 32 of Kumamoto Journal of Mathematics on June 2019.

Latest Issue

Volume 33

Back Issues


Get Kumamoto Journal of Mathematics


Get Kumamoto Journal of Science (Mathematics)



For Authors

The paper submitted for publication should be double-spaced, and sent either on a disk, or via electronic mail to the address indicated below.
The file will need to be in a $\mathrm{\TeX}$/$\mathrm{\LaTeX}$/AMS-$\mathrm{\TeX}$ file ($\mathrm{\LaTeX}$2ε preferred).

View more »

Editorial Board

  • Yoshishige HARAOKA
  • Masashi MISAWA
  • Naoya SUMI (Editor-in-Chief)
  • Hiro-Fumi YAMADA
  • Naoki CHIGIRA
  • Takeshi ABE
  • Naoya ANDO
  • Kazuya KAWASETSU
  • Yu KITABEPPU
  • Fumiaki SUGISAKI
  • Sho TANIMOTO

Contact

Editor-in-Chief
Kumamoto Journal of Mathematics
Department of Mathematics
Faculty of Science
Kumamoto University
Kumamoto 860-8555, Japan
FAX: +81(96) 342-3341
E-mail
kjm@kumamoto-u.ac.jp